# SDR RAIA201407060001

- Difficulty date: July 6, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 31,876 hours, 28,279 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Nr 2 A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH FL 200, CABIN BEGAN TO CLIMB WITH NO EICAS MESSAGE.  CREW RESET NR 2 PACK, CABIN STABILIZED.  MAINTENANCE INSPECTED AND FOUND DUCT LEAKING IN THE PACK 2 SYS, REPAIRED DUCT, OPS AND LEAK CHECK GOOD.
